MathSciNet Relay Station
MathSciNet bibliographic data
MR432737 (55 #5720) 18F25 (57D65 20C05)
Wall, C. T. C. Classification of Hermitian Forms. VI. Group rings. Ann. of Math. (2) 103 (1976), no. 1, 1–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement